# SDR QXEA200301434

- Difficulty date: November 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 12,682 hours, 18,147 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SUPPORT BRACKET FOR LOWER ENGINE FIRE BOTTLE DISCHARGE INDICATOR LINE BROKEN AND CHAFING FUSELAGE.  REPAIRED IAW HORIZON AIR EA 2-53-513.
